# SDR V0XD201311260210

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,735 hours, 8,056 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396471
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER SEAL RETAINER GOUGED ON FWD AND AFT ENDS.  BLENDED MID CARGO DOOR LOWER SEAL RETAINER IAW REO 690-52-35-013, REV A, DATED 17FEB2009 AND REO 690-52-35-013, REV B.
